Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on a matrix transformation for linear differential equations

Author: William T. Reid
Journal: Proc. Amer. Math. Soc. 8 (1957), 708-712
MSC: Primary 34.0X
MathSciNet review: 0086962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. P. Diliberto, On systems of ordinary differential equations, Contributions to the Theory of Nonlinear Oscillations, Annals of Mathematics Studies, no. 20, Princeton, 1950, pp. 1-38. MR 0034931 (11:665i)
  • [2] -, A note on linear ordinary differential equations, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 462-464. MR 0086961 (19:275a)
  • [3] O. Perron, Über eine Matrixtransformation, Math. Zeit. vol. 32 (1930) pp. 465-473. MR 1545178
  • [4] W. T. Reid, Some results on the growth of solutions of differential systems, Bull. Amer. Math. Soc. Abstract 48-11-319.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society